MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION,; SCREW

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION,; SCREW
Model Number 50-347-07-09
Medical Device Problem Codes Migration or Expulsion of Device (1395); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: mdr 9610905-2018-00059 and mdr 9610905-2018-00061.Reference exemption number e2017029.
 
Event or Problem Description
It was reported that screws were found no longer fixated in mandibular bone during the consolidation period of a distraction case.The product was removed.Doctor felt adequate consolidation had occurred post-distraction and no additional fixation methods were used.
 
Additional Manufacturer Narrative
The stereo microscope investigation revealed surface damage but no cracks.Further observation determined there were no indications of material or manufacturing defects observed.The review of the device history records was not possible due to no lot number being identified or provided.The root cause for the failure cannot be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
DISTRACTION,
Common Device Name
SCREW
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key7506057
Report Number9610905-2018-00060
Device Sequence Number11056831
Product Code MQN
UDI-Device Identifier00888118075604
UDI-Public(01)00888118075604
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K010139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2018
Report Date (Section F) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number50-347-07-09
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/20/2018
Event Location Hospital
Date Report to Manufacturer04/20/2018
Initial Date Received by Manufacturer 04/20/2018
Supplement Date Received by Manufacturer06/20/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO
Patient Weight4